Bifurcations de points fixes elliptiques
Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 668, p. 313-334
@incollection{SB_1985-1986__28__313_0,
     author = {Yoccoz, Jean-Christophe},
     title = {Bifurcations de points fixes elliptiques},
     booktitle = {S\'eminaire Bourbaki : volume 1985/86, expos\'es 651-668},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {145-146},
     year = {1987},
     note = {talk:668},
     pages = {313-334},
     zbl = {0616.58035},
     mrnumber = {880040},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1985-1986__28__313_0}
}
Yoccoz, Jean-Christophe. Bifurcations de points fixes elliptiques, in Séminaire Bourbaki : volume 1985/86, exposés 651-668, Astérisque, no. 145-146 (1987), Talk no. 668, pp. 313-334. http://www.numdam.org/item/SB_1985-1986__28__313_0/

[1] A. Chenciner - La dynamique au voisinage d'un point fixe elliptique conservatif : de Poincaré et Birkhoff à Aubry et Mather, Sém. Bourbaki, 1983/84, exposé n° 622, Astérisque 121-122(1985), 147-170. | Numdam | MR 768958 | Zbl 0582.58013

[2] G. D. Birkhoff - Surface transformations and their dynamical applications, Acta Mathematicae 43(1920), ou Collected Mathematical Papers, Vol. II, Dover, New York (1968). | JFM 47.0985.03

[3] M. R. Herman - Sur les courbes invariantes par les difféomorphismes de l'anneau, Vol. I, Astérisque 103-104(1983). | Zbl 0532.58011

[4] J. Moser - On invariant curves of area-preserving mappings of an annulus, Nach. Akad. Wiss., Math. Phys. K1. II (1962), 1-20. | MR 147741 | Zbl 0107.29301

[5] J. Moser - Stable and random motions in dynamical systems, Annals of math. studies 77, Princeton Univ. Press, Princeton, 1973. | MR 442980 | Zbl 0271.70009

[6] H. Rüssmann - Über invariante Kurven differenzierbarer Abbildungen eines Kreisrings, Nach. Akad. Wiss, Göttingen, Math. Phys. Kl. II (1970), 67-105. | MR 273156 | Zbl 0201.11202

[7] A. Chenciner - Bifurcations de difféomorphismes de R2 au voisinage d'un point fixe elliptique, Cours à l'École des Houches, Juillet 1981, North Holland, (1983). | Zbl 0582.58025

[8] E. Zehnder - Homoclinic points near elliptic fixed points, Comm. on Pure and Appl. Math., XXVI, (1973), 131-182. | MR 345134 | Zbl 0261.58002

[9] A. Chenciner - Bifurcations de points fixes elliptiques, I. Courbes invariantes, Publ. I.H.E.S. 61 (1985), 67-127. | Numdam | MR 783349 | Zbl 0566.58025

[10] V. I. Arnold - Small denominators I ; on the mappings of a circle into itself, Izvestia Akad. Nauk., serie Math., 25, 1 (1961), 21-86 ou Transl. Amer. Math. Soc., 2nd series, 46, 213-284. | MR 140699 | Zbl 0152.41905

[11] G. R. Hall - Bifurcation of an attracting invariant circle : a Denjoy attractor, Preprint University of Minnesota. | MR 743029

[12] R. S. Hamilton - The inverse function theorem of Nash and Moser, Preprint Cornell University, 1974. | MR 656198

[13] M. R. Herman - Démonstration du théorème de la courbe translatée et existence des tores invariants, Cours à l'E.N.S., 1980.

[14] J.-B. Bost - Tores invariants des systèmes dynamiques hamiltoniens, Sém. Bourbaki, 1984/85, exposé n° 639, Astérisque 133-134(1986), 113-157. | Numdam | MR 837218 | Zbl 0602.58021

[15] R. Douady - Applications du théorème des tores invariants, Thèse de 3e cycle, Université de Paris 7 (1982).

[16] G. D. Birkhoff - Sur certaines courbes fermées remarquables, Bull. Soc. Math. de France, 60, 1932, 1-26. | Numdam | MR 1504983 | Zbl 0005.22002

[17] P. Le Calvez - Existence d'orbites quasi-périodiques dans les attracteurs de Birkhoff, à paraître aux Commun. Math. Phys. (1986). | MR 859817 | Zbl 0602.58031

[18] A. Chenciner - Bifurcations de points fixes elliptiques II. Orbites périodiques et ensembles de Cantor invariants, Invent. Math. 80, 1985, 81-106. | MR 784530 | Zbl 0578.58031

[19] A. Chenciner - Bifurcations de points fixes elliptiques III. Orbites périodiques de "petites" périodes et élimination résonante des couples de courbes invariantes, à paraître. | Numdam | Zbl 0712.58044

[20] A. Chenciner - Points homoclines au voisinage d'une bifurcation de Hopf dégénénée de difféomorphismes de R2, C.R.A.S. 294, Série I, 269-272, 1982. | MR 653749 | Zbl 0509.58014

[21] A. Chenciner - Resonant elimination of a couple of invariant closed curves in the neighbourhood of a degenerate Hopf bifurcation of diffeomorphisms of R2 , IIASA Workshop on dynamic processes, Sopron, Sept. 1985, à paraître. | Zbl 0653.58027

[22] A. Chenciner - Hamiltonian-like phenomena in saddle-node bifurcations of invariant curves for plane diffeomorphisms, Proc. of the Conf. Sing. and Dyn. Syst., Heraklion 1983, North Holland (1984). | MR 806175 | Zbl 0561.58036

[23] K. Hockett, P. Holmes - Josephson's junction, annulus maps, Birkhoff attractors, Horseshoes and rotation sets, Preprint, 1985.

[24] D. G. Aronson, M. A. Chory, G. R. Hall, R. P. Mcgehee - Bifurcations from an invariant circle for 2 -parameter families of maps of the plane : a computer assisted study, Commun. Math. Phys. 83, 303-354 (1983). | MR 649808 | Zbl 0499.70034

[25] J. R. Johnson - Some properties of a 3-parameter family of diffeomorphisms of the plane near a transcritical Hopf bifurcation, Thesis, University of Minnesota, July 1985.

[26] J. Los - Phénomènes de petits diviseurs dans les dédoublements de courbes invariantes, Thèse, Université de Paris VII, Juin 1986 | MR 977378